[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Prednisone

Just be very watchful of your blood sugars while on this steroid.  It can 
make your sugars climb to very HIGH readings and takes a lot more insulin to 
keep them under control.  You may need to raise your basals also.

I was on this steroid for 4 days prior to having a test done that required 
them to inject dye in to my veins (which I am allergic to) and my BG's were 
higher than normal for those 4 days and a few days after the test.  This was 
before I started pumping so I had to do many more injections of regular 
insulin during this time.

Keep in touch with your endo and hopefully you will be able to keep your 
sugars under control.  Ask to take the lowest dosage possible.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml